# SDR SWAA2023062771268

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS FOR EMERGENCY BATTERY PACK M1676 INOP<[01] REMOVED EMERGENCY BATTERY PACK M1676 IAW AMM 33-51-06-960-802 STEP 4.D(1) UP TO (4).;[02] OK TO INSTALLBATTERY PACKS;[03] BATTERY PACK INSTALL C/W OK TO INSTALL KICK PANEL;[04] INSTALLED NEW EMERGENCY BATTERY PACK IN M1676 IAW AMM 33-51-06-960-802 STEP 4.D(5)(6). OPS CHECK GOOD.;[05] CLOSED ACCESS PANEL IAW AMM 33-51-06-960-802 STEP E.;[06] ALL STEPS C/W AUDIT C/W
